A Three--Point Quadrature Rule for the Riemann--Stieltjes Integral

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2018) A Three--Point Quadrature Rule for the Riemann--Stieltjes Integral. Southeast Asian Bulletin of Mathematics, 42 (1). 1 - 14. ISSN 0129-2021

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37792
Official URL http://www.seams-bull-math.ynu.edu.cn/archive.jsp
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords RS-Integral; quadrature rule; Ostrowski type inequality; Hermite–Hadamard inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login